Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 293, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Aug 25, 2016, 10:12 PM CDT for Elk County, Greenwood County, Wilson County, Kansas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2016, 10:12 PM CDT (03:12 UTC)
- Expired
- Aug 25, 2016, 10:45 PM CDT
- In force
- 33 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Elk County, KS, Greenwood County, KS, Wilson County, KS
The radar
The Wichita radar (KICT), 128 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 3.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 325 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 919 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
091
WUUS53 KICT 260312
SVRICT
KSC049-073-205-260345-
/O.NEW.KICT.SV.W.0293.160826T0312Z-160826T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1012 PM CDT THU AUG 25 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
NORTHWESTERN WILSON COUNTY IN SOUTHEASTERN KANSAS...
NORTHEASTERN ELK COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 1045 PM CDT
* AT 1012 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FALL
RIVER... OR 12 MILES WEST OF FREDONIA...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FALL RIVER...BENEDICT...NEW ALBANY...COYVILLE...FALL RIVER LAKE AND
FALL RIVER STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3755 9619 3783 9601 3780 9596 3773 9596
3773 9584 3765 9570 3743 9602
TIME...MOT...LOC 0312Z 219DEG 24KT 3756 9605
HAIL...1.00IN
WIND...60MPH
$$
RITZMAN2 follow-up statements
842
WWUS53 KICT 260323
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1023 PM CDT THU AUG 25 2016
KSC049-073-205-260345-
/O.CON.KICT.SV.W.0293.000000T0000Z-160826T0345Z/
GREENWOOD KS-WILSON KS-ELK KS-
1023 PM CDT THU AUG 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHEASTERN GREENWOOD...NORTHWESTERN WILSON AND NORTHEASTERN ELK
COUNTIES...
AT 1023 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FALL
RIVER...OR 11 MILES NORTHWEST OF FREDONIA...MOVING NORTHEAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FALL RIVER...BENEDICT...NEW ALBANY...COYVILLE...
FALL RIVER LAKE AND FALL RIVER STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3759 9616 3783 9601 3780 9596 3773 9596
3773 9584 3765 9570 3748 9595
TIME...MOT...LOC 0323Z 216DEG 24KT 3761 9600
HAIL...0.88IN
WIND...60MPH
$$
RITZMAN836
WWUS53 KICT 260340
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1040 PM CDT THU AUG 25 2016
KSC049-073-205-260349-
/O.EXP.KICT.SV.W.0293.000000T0000Z-160826T0345Z/
GREENWOOD KS-WILSON KS-ELK KS-
1040 PM CDT THU AUG 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENWOOD...
NORTHWESTERN WILSON AND NORTHEASTERN ELK COUNTIES WILL EXPIRE AT 1045
PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3759 9616 3783 9601 3780 9596 3773 9596
3773 9584 3765 9570 3748 9595
TIME...MOT...LOC 0336Z 219DEG 24KT 3761 9600
$$
RITZMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 9:33 PM CDT, 39 minutes earlier.
Area forecast discussion, Aug 25, 9:33 PM CDT, 39 minutes before
Area Forecast Discussion National Weather Service Wichita KS 933 PM CDT THU AUG 25 2016 .UPDATE... Issued at 932 PM CDT Thu Aug 25 2016 The severe threat has waned across the forecast area, as all the surface-based thunderstorms remained closely tied to the surface front across Oklahoma. However, still expecting thunderstorm chances to gradually increase from the south overnight, as the frontal zone begins to shift north across the region in response to the approaching upper trough across the southern Rockies. Beginning to see signs of this as regional 850mb winds per radar VWPs are backing to a more south/southeasterly direction. Latest short-term hi-res guidance (i.e. HRRR, RAP) also supports a gradual increase in convection overnight. Thinking strongest activity will be capable of dime size hail, gusty winds and locally heavy rainfall rates. While enthusiasm for the flash flood watch currently in effect has waned, cannot rule out isolated occurrences of flooding/flash flooding overnight, so will keep it going through 7am Friday. && .SHORT TERM...(This evening through Sunday night) Issued at 300 PM CDT Thu Aug 25 2016 A stalled frontal boundary will create an active weather pattern for the next several days. PW values are rather high in the 1-1.5 inch range providing some high octane moisture for convection to work with. Moisture transport and deep layer shear are present but not great. This will make for the efficient rain makers overnight tonight. Best chances are from the Turnpike to the East. An isolated severe thunderstorm is also possible overnight with wind being the primary threat. Localized flooding is possible in some areas of South Central and Central Kansas. Based on the moisture and the above mentioned atmospheric parameters and collaboration with surrounding offices, issuing a Flood Watch for the overnight time period for much of Central and South Central Kansas. The next question is the amount of precipitation for Friday afternoon through Saturday. The frontal boundary remains over the CWA. Models still indicate high octane moisture present with PW staying near 1.5 inches. Additionally, expect some waves moving along the front Friday night which will allow for some more convection to get going. Again, expect many of the thunderstorms to be efficient rain produces with locally heavy rain likely. Can't rule out an isolated severe storm as well. Temperatures look to remain just below normal due the increased cloud cover. Overnight lows will likely be near or just above normal as there just does not seem to be any good push of cooler drier air moving into the area. Sunday looks to be a little drier but moisture will remain high which will keeping the clouds in the area. PW looks to drop to around an inch keeping plenty of fuel for thunderstorms, just not as much. This will keep the temperatures down some. Showers and thunderstorms will still be possible with some locally heavy rain but more scattered late afternoon Sunday and Sunday night. .LONG TERM...(Monday through Thursday) Issued at 300 PM CDT Thu Aug 25 2016 The extended forecast still looks active with scattered showers and thunderstorms likely. Right now the chances for heavy rain looks to be Monday and Monday night. Tuesday and Wednesday looks a little warmer and more isolated showers and thunderstorms. This will allow temperatures to get a little warmer and possibility just above normal. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 640 PM CDT Thu Aug 25 2016 Scattered to numerous showers and thunderstorms are expected to develop across southern Kansas tonight. However since much of the activity will occur after 06z, will limit mention to VCTS for now and amend to include TEMPO or prevailing as needed before next routine issuance or wait until the 06z forecast. Otherwise, some lower MVFR CIGS are expected to develop late tonight across much of the area. Light north to northeast winds will gradually veer around to southeast during the forecast valid period. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 67 84 69 88 / 60 50 40 30 Hutchinson 65 81 68 87 / 60 50 40 30 Newton 65 81 67 86 / 60 50 40 30 ElDorado 66 83 68 87 / 60 50 40 30 Winfield-KWLD 68 87 69 89 / 60 40 40 30 Russell 60 77 64 85 / 30 40 40 30 Great Bend 60 79 65 86 / 40 40 40 30 Salina 63 80 68 86 / 50 50 40 40 McPherson 64 80 67 86 / 60 50 40 40 Coffeyville 70 88 69 90 / 50 40 30 40 Chanute 69 86 69 87 / 60 40 40 40 Iola 69 85 69 87 / 60 40 40 40 Parsons-KPPF 69 86 69 88 / 50 40 30 40 && .ICT Watches/Warnings/Advisories... Flash Flood Watch until 7 AM CDT Friday for KSZ051>053-067>072- 082-083-091>095. && UPDATE...ADK SHORT TERM...ELM LONG TERM...ELM AVIATION...KED
Hazardous weather outlook, Aug 25, 8:33 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 833 PM CDT THU AUG 25 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-270145- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 833 PM CDT THU AUG 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED LATER TONIGHT...MAINLY AFTER MIDNIGHT...ACROSS SOUTH CENTRAL AND MUCH OF SOUTHEAST KANSAS. WHILE A FEW STRONG STORMS WITH SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE...THE MAIN THREAT WILL BE VERY HEAVY RAINFALL WITH POTENTIAL FOR FLASH FLOODING. PLEASE MONITOR THE UPCOMING FORECASTS CLOSELY AS AREAL FLOOD WARNINGS AND RIVER FLOOD WARNINGS MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY OFF AND ON STORM CHANCES COULD LINGER FROM FRIDAY THROUGH AT LEAST EARLY NEXT WEEK. LOCALLY HEAVY RAINFALL WILL BE THE MAIN CONCERN...BUT A FEW STRONG STORMS CANNOT BE BE RULED OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, Aug 25, 6:08 PM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
608 PM CDT THU AUG 25 2016
KSZ100-260000-
LABETTE KS-
608 PM CDT THU AUG 25 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN LABETTE COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 700 PM CDT
* AT 607 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR EDNA...OR 11 MILES SOUTHWEST OF
ALTAMONT...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS UP TO 40 TO 50 MPH AND TORRENTIAL HEAVY RAIN WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
ALTAMONT...EDNA...MOUND VALLEY...BARTLETT AND ANGOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3711 9552 3726 9537 3705 9512 3700 9531
3700 9552
TIME...MOT...LOC 2307Z 227DEG 12KT 3706 9542
RITZMANSpecial weather statement, Aug 25, 6:43 PM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 643 PM CDT THU AUG 25 2016 KSZ100-260015- LABETTE KS- 643 PM CDT THU AUG 25 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN LABETTE COUNTY IN SOUTHEASTERN KANSAS... * UNTIL 715 PM CDT * AT 642 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR CHETOPA...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... CHETOPA AND BARTLETT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER SERVICE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3700 9526 3703 9528 3715 9507 3700 9507 TIME...MOT...LOC 2343Z 253DEG 13KT 3703 9516 RITZMAN
Special weather statement, Aug 25, 7:17 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 717 PM CDT THU AUG 25 2016 KSZ100-260030- LABETTE KS- 717 PM CDT THU AUG 25 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL LABETTE COUNTY IN SOUTHEASTERN KANSAS... * UNTIL 730 PM CDT * AT 715 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR OSWEGO...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... OSWEGO AND CHETOPA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3703 9510 3713 9520 3722 9507 3704 9507 TIME...MOT...LOC 0016Z 227DEG 14KT 3712 9509 RITZMAN
Special weather statement, Aug 25, 10:08 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1008 PM CDT THU AUG 25 2016 KSZ070-071-094-095-260345- WOODSON KS-ELK KS-WILSON KS-GREENWOOD KS- 1008 PM CDT THU AUG 25 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN WOODSON COUNTY IN SOUTHEASTERN KANSAS... NORTHEASTERN ELK COUNTY IN SOUTHEASTERN KANSAS... NORTHWESTERN WILSON COUNTY IN SOUTHEASTERN KANSAS... SOUTHEASTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS... * UNTIL 1045 PM CDT * AT 1006 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR FALL RIVER...OR 11 MILES EAST OF HOWARD...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... TORONTO...FALL RIVER...BENEDICT...NEW ALBANY...COYVILLE... TORONTO LAKE...CROSS TIMBERS STATE PARK... FALL RIVER STATE PARK AND FALL RIVER LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER SERVICE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT. && LAT...LON 3740 9603 3752 9620 3784 9595 3767 9569 TIME...MOT...LOC 0308Z 219DEG 24KT 3753 9606 RITZMAN
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 7:17 PM CDT | Special Weather Statement | ICT | Labette | 13 min |
| Aug 25, 10:08 PM CDT | Special Weather Statement | ICT | Wilson | 37 min |
| Aug 25, 10:22 PM CDT | Special Weather Statement | ICT | Allen | 38 min |
| Aug 25, 10:32 PM CDT | Special Weather Statement | ICT | Cowley | 28 min |
| Aug 25, 10:42 PM CDT | Special Weather Statement | ICT | Woodson | 33 min |
| Aug 25, 10:45 PM CDT | Areal Flood Warning | ICT | Allen | 12 hr |
| Aug 25, 11:02 PM CDT | Special Weather Statement | ICT | Cowley | 28 min |
| Aug 25, 11:10 PM CDT | Areal Flood Warning | ICT | Cowley | 11 hr |
| Aug 25, 11:14 PM CDT | Special Weather Statement | ICT | Woodson | 46 min |
| Aug 25, 11:40 PM CDT | Special Weather Statement | ICT | Elk | 50 min |
| Aug 25, 11:49 PM CDT | Special Weather Statement | ICT | Butler | 26 min |
| Aug 26, 12:08 AM CDT | Special Weather Statement | ICT | Elk | 52 min |
| Aug 26, 12:28 AM CDT | Special Weather Statement | ICT | Chautauqua | 32 min |
| Aug 26, 12:52 AM CDT | Special Weather Statement | ICT | Butler | 23 min |
| Aug 26, 12:56 AM CDT | Special Weather Statement | ICT | Greenwood, Woodson | 34 min |
| Aug 26, 1:16 AM CDT | Areal Flood Warning | ICT | Chautauqua, Elk, Greenwood | 9 hr |
| Aug 26, 1:19 AM CDT | Special Weather Statement | ICT | Woodson | 41 min |
| Aug 26, 1:38 AM CDT | Areal Flood Warning | ICT | Allen, Woodson | 9 hr |
| Aug 26, 4:05 AM CDT | Areal Flood Warning | ICT | Harvey, Reno | 6 hr |
| Aug 26, 4:47 PM CDT | Special Weather Statement | ICT | Neosho | 43 min |
| Aug 26, 5:05 PM CDT | Special Weather Statement | ICT | Neosho | 40 min |
| Aug 26, 5:16 PM CDT | Severe Thunderstorm Warning | ICT | Neosho | 59 min |
| Aug 26, 6:03 PM CDT | Areal Flood Warning | ICT | Neosho | 16 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.